Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On essure implant. Had heavy bleeding, stopped, bad cramps, brown discharge. Blood test negative. Suggestions?

I got the essure implants in July 2011 I bled heavy and non stop for 18 months. In November of 2012 my period stopped, completely. Since then I have had 4 negative pregnant tests 1 negative blood test, 2 hormone and thyroid tests. Hormones are normal and so is thyroid. Recently I have started cramping really bad and I have brown skin flake discharge. I'm only 30 and have been having horrid gynecological issues ever since my last pregnancy. The cramps are so bad tonight I want to rip out my uterus!
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Abdominal pain, cramps and bleeding are side effects of ensure method of tubal ligation, but amenorrhea is not side effect of ensure method of ligation. Since your hormonal profile, thyroid levels are normal and pregnancy test negative some other cause of amenorrhea has to be there and which needs to be investigated. I would suggest you consult a gynecologist who may be able to investigate you for secondary amenorrhea. You may also need a consultation from an endocrinologist.
Hope this answers your question.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor